MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM08060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Restenosis (4576)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical study that approximately one year.Eleven months, and ten days later the subject underwent a re-intervention for target lesion re-stenosis on the cephalic vein of the left arm, the target lesion was treated on the cephalic vein arch region with initial stenosis% of 80% and final residual stenosis of 0%.It was further reported that the subject underwent re-intervention for target lesion re-stenosis and prolonged bleeding.The target lesion was treated on the cephalic vein arch region with initial stenosis% of 80.1% and final residual stenosis of 20%.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the lot history records have been reviewed with special attention to the manufacturing and inspection of this product and the products of this lot were found to have met the specification prior to shipment.Investigation summary: the stent remains implanted.No x-ray images were provided for evaluation.Based on the information available the investigation of a potential relation between stent placement and the restenosis of the target lesion is closed with inconclusive result.There is no evidence to suggest that either the prolonged bleeding or the arm pain was related to the implanted stent.There was no reported specific deficiency of the placed stent; a root cause for the alleged restenosis could not be determined.Labeling review: relevant labeling applicable for this product was reviewed; it was found that the ifu sufficiently address the potential risk associated with the use of the covera vascular covered stent.Based on the ifu complications and adverse events may include the usual complications associated with endovascular stent and covered stent placement and dialysis shunt revisions, which includes obstruction of flow and restenosis of the target vessel.A4, b5, g3, h6 (e: patient, method).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical study ((b)(4)) that approximately one year eleven months, and ten days later the subject underwent a re-intervention for target lesion re-stenosis on the cephalic vein of the left arm, the target lesion was treated on the cephalic vein arch region with initial stenosis% of 80% and final residual stenosis of 0%.It was further reported that the subject underwent re-intervention for target lesion re-stenosis and prolonged bleeding.The target lesion was treated on the cephalic vein arch region with initial stenosis% of 80.1% and final residual stenosis of 20%.Furthermore, approximately two years and five months post index procedure, the subject had an adverse event of left arm pain.Reportedly, the clinical events committee assessed and confirmed as being possibly related to the study device.The current status of the patient was unknown.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23017413
Report Number9681442-2025-00306
Device Sequence Number9512170
Product Code PFV
UDI-Device Identifier00801741106293
UDI-Public(01)00801741106293(17)230319(10)ANFQ3148
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2023
Device Catalogue NumberAVSM08060
Device Lot NumberANFQ3148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight112 KG
Patient EthnicityHispanic